# SDR 07FDEA03092

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9762
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DECK FLOOR STRUCTURE, SEAT TRACK BETWEEN STA 1130 TO 1166 PLUS 8", RBL 25", HAS CORROSION ON LOWER FAYING SURFACE AT AFT END.  FABRICATED NEW SEAT TRACK, REF DWG 53FX 976, SEAT TRACK INSTALLED ON N/R N00816.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
